Patient :Hi so I had the first part of my abortion tablet on the 9th May and the second on the 11th of May. It is now the 17th and I had sex last night but stopped promptly as I got scared of an infection that may accure. I'd say we had sex for 5 minutes maximum.
After that I have been getting sharp pains in my stomach all over the place for example just under my rib cage and my sides. I want to know if anything is wrong.
Also before we had sex my boyfriend had masturbated and then cleaned himself. He claims he cleaned himself properly and that nothing would have went inside me from his previous ejactulation. (He did not ejactulate inside me) is there anything to be scared of?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.